| Model Number |
STRYKER SCIRY |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No malfunction evidenced.No clear information was shared about the case, although we tried to reach the client several times.No device-related death or serious injury was reported.However, there's a possibility of device malfunction according the initial description of the customer which could cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness, possibly contributing to death or serious injury.
Event or Problem Description
User reported that the chemical indicators were unusable right out of the package.